# SDR J72A20161017001

- Difficulty date: October 14, 2016
- Submitted: October 18, 2016
- Operation: Air carrier
- Aircraft: N389AW
- Make and model: Lear 35A
- Aircraft serial: 157
- Aircraft time: 11,321 hours, 8,737 cycles
- Engine: Hnywl TFE73120
- Engine time: 8,310 hours, 6,719 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 30703009
- Part serial: 89673
- Condition: Power Loss
- Location: Left
- Part time: 8,310 hours, 6,719 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

AT APPROX 0910(L), COMMENCED TAKEOFF ROLL. PIC/PF SET THRUST LEVERS TO APPROX 80 PERCENT AND COMMANDED SET POWER.  PM/SIC CALLED 80 KTS, PF CONFIRMED 80 KTS.  SHORTLY THEREAFTER, BOTH PILOTS SENSED YAW TO LT.  PIC/PF ATTRIBUTED YAW TO CROSSWIND COMBINED WITH DISCONNECTION OF NLG STEERING.  SIC/PM ATTRIBUTED YAW TO EFFORT TO AVOID APPROACHING BIRD.  WHEN INCREASED RUDDER-PEDAL INPUT DID NOT PRODUCE DESIRED CORRECTION BACK TO RW CENTERLINE, PF/PIC GLANCED AT ENGINE GAUGES NOTING LT ENGINE N1 DECREASING THROUGH 91% DOWN TO 86%.  PIC ABORTED TAKEOFF AT APPROX 100KTS.  REDUCED BOTH THRUST LEVERS TO IDLE, APPLYING NORMAL BRAKING AND REVERSE THRUST.  PM NOTIFIED TOWER OF ABORT REPORTING ENGINE ROLL-BACK.
